Alert archive / Florida / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 8, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 6, 2019, 3:10 PM EDT for Miami-Dade County, Florida. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2019, 3:10 PM EDT (19:10 UTC)
- Expired
- May 6, 2019, 4:15 PM EDT
- In force
- 65 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 19 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 3:10 PM EDT | TSTM WND DMG | 1 Ene Kendale Lakes, FL | POWER LINES AND DOWNED TREES REPORTED BY OFFICE OF EMERGENCY MANAGMENT IN THE VICINITY OF SW 42ST TO SW 52ST AND SW 125 AND 132 AVENUES. |
| May 6, 3:10 PM EDT | TSTM WND DMG | 1 W Westwood Lakes, FL | PICTURES ON THE UNIVISION CHANNEL 23 WEBSITE OF DAMAGE TO TREES, FENCES, STREET SIGNS, SHEDS, AND HOUSE SIDING IN THE AREA OF HORSE COUNTRY FROM THE FLORIDA TURNPIKE TO SW 127 AVE BETWEEN BIRD ROAD AND MILLER DRIVE. DAMAGE PROBABLY BEGAN AROUND 308 PM AND LAST |
| May 6, 3:17 PM EDT | TSTM WND DMG | 2 E Country Walk, FL | POWER POLES AND LINES REPORTED DOWN IN THE VICINITY OF SW 122ND AVE AND SW 152ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.2 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 573 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1102 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
182
WUUS52 KMFL 061910
SVRMFL
FLC086-062015-
/O.NEW.KMFL.SV.W.0008.190506T1910Z-190506T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
310 PM EDT Mon May 6 2019
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northern Miami-Dade County in southeastern Florida...
* Until 415 PM EDT.
* At 310 PM EDT, severe thunderstorms were located along a line
extending from Westchester to Country Walk, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Miami, Miami Beach, Coral Gables, Key Biscayne and South Miami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2564 8008 2560 8013 2553 8009 2546 8012
2551 8057 2558 8057 2579 8036 2581 8004
TIME...MOT...LOC 1910Z 265DEG 27KT 2575 8034 2564 8042
HAIL...<.75IN
WIND...60MPH
$$
Cohen4 follow-up statements
665
WWUS52 KMFL 061920
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
320 PM EDT Mon May 6 2019
FLC086-062015-
/O.CON.KMFL.SV.W.0008.000000T0000Z-190506T2015Z/
Miami-Dade FL-
320 PM EDT Mon May 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL MIAMI-DADE COUNTY...
At 320 PM EDT, severe thunderstorms were located along a line
extending from Coral Gables to near The Redland, moving east at 25
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Miami, Miami Beach, Coral Gables, Key Biscayne and South Miami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2564 8008 2560 8013 2553 8009 2546 8012
2551 8057 2559 8057 2567 8048 2577 8032
2581 8004
TIME...MOT...LOC 1920Z 287DEG 21KT 2572 8025 2554 8052
HAIL...<.75IN
WIND...60MPH
$$
Cohen164
WWUS52 KMFL 061931
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
331 PM EDT Mon May 6 2019
FLC086-062015-
/O.CON.KMFL.SV.W.0008.000000T0000Z-190506T2015Z/
Miami-Dade FL-
331 PM EDT Mon May 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL MIAMI-DADE COUNTY...
At 331 PM EDT, severe thunderstorms were located along a line
extending from near Coral Gables to near Homestead General Airport,
moving east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Coral Gables, Key Biscayne, South Miami, Black Point and The Redland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2564 8008 2560 8013 2553 8009 2546 8012
2551 8057 2559 8057 2564 8050 2575 8006
TIME...MOT...LOC 1931Z 276DEG 15KT 2569 8021 2553 8054
HAIL...<.75IN
WIND...60MPH
$$
Cohen668
WWUS52 KMFL 061945
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
345 PM EDT Mon May 6 2019
FLC086-062015-
/O.CON.KMFL.SV.W.0008.000000T0000Z-190506T2015Z/
Miami-Dade FL-
345 PM EDT Mon May 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL MIAMI-DADE COUNTY...
At 345 PM EDT, severe thunderstorms were located along a line
extending from Palmetto Bay to near Homestead General Airport, moving
east at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Coral Gables, Key Biscayne, South Miami, Black Point and The Redland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2564 8008 2560 8013 2553 8009 2546 8012
2551 8057 2559 8057 2564 8050 2575 8006
TIME...MOT...LOC 1945Z 271DEG 8KT 2565 8033 2553 8055
HAIL...<.75IN
WIND...60MPH
$$
Cohen518
WWUS52 KMFL 062005
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
405 PM EDT Mon May 6 2019
FLC086-062015-
/O.EXP.KMFL.SV.W.0008.000000T0000Z-190506T2015Z/
Miami-Dade FL-
405 PM EDT Mon May 6 2019
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MIAMI-DADE COUNTY WILL
EXPIRE AT 415 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
LAT...LON 2564 8008 2560 8013 2553 8009 2546 8012
2551 8057 2559 8057 2564 8050 2575 8006
TIME...MOT...LOC 2005Z 265DEG 27KT 2566 8018 2554 8040
$$
CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 1:44 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, May 6, 1:44 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Miami FL 144 PM EDT Mon May 6 2019 .AVIATION... Showers and thunderstorms have developed inland of east coast terminals and will become more numerous as the drift east toward the airports. Have added MVFR TEMPO group to support this, but timing and magnitude of the restrictions and wind gusts will likely need to be fine tuned later this afternoon. Conditions will quiet after sunset, with much lower rainfall coverage expected Tuesday. Winds will be onshore for the remainder of today, calm tonight, with light/moderate easterly flow setting up Tuesday. && .PREV DISCUSSION... /issued 1051 AM EDT Mon May 6 2019/ UPDATE... Forecast appears on track for today, with midday/early afternoon convective initiation near and inland of the Atlantic sea breeze. Activity should quickly become scattered to numerous, and push eastward with time, as upper-level flow remains out of the WSW. Moisture has increased further from yesterday, and with many drainages still recovering from Sunday's rain, localized flooding is possible wherever excessive downpours occur across the east coast urban corridor. 12Z RAOB analysis revealed overall atmosphere quite similar to yesterday, in regard to severe potential, and SPC has maintained the eastern 2/3rd of South Florida in a Marginal Risk for severe thunderstorms. Damaging wind is the mostly likely severe type, although hail can't be ruled out (yet warmer temperatures aloft and overall moistening airmass may preclude large hail). Waterspouts are reasonable and can't totally rule out localized convergence and boundary interactions that lead to the formation of funnel clouds. Activity, as in recent days, should diminish fairly quickly after sunset. PREV DISCUSSION... /issued 339 AM EDT Mon May 6 2019/ DISCUSSION... TODAY AND TONIGHT: Several features in play for the weather across South Florida today: The approaching frontal boundary moving into the Big Bend region of Florida this morning, weaker pre-frontal trough/shear zone across Central Florida, and upper level shortwave trough/vort max moving into the eastern Gulf accompanied by a 40-50kt upper level jet. This all adds up to another active day setting up across South Florida. Region is currently in between the Central Florida shear zone and convergent activity lifting northeast across the Keys, bringing a few hours of quiet conditions. However, radar trends suggest that the trigger for the Keys activity will shift a little northeast as we go towards daybreak as the boundary across Central Florida shifts south, and short range models suggest a few showers and storms across the area to start this morning. There may be a period of relative quiet mid to late morning, before similar to the past few days, convection develops along the Gulf breeze as it moves inland. With steering flow remaining a steady 10- 15kts from the WNW, showers and storms will once again pile up along the east coast during the afternoon and evening hours. Activity may last a little longer into the evening hours as we see either outflow from storms across Central Florida arriving late in the day or the influence of the front itself moves in. Atmosphere remains supportive of strong to severe storms, with the extra synoptic support of the front and passing upper level features. Damaging winds and small hail continue as the main concerns. SPC has once again placed much of the eastern half of the region in a marginal risk for severe weather today. Given the past several days of heavy rainfall along the east coast and flooding that has been occurring, likely any heavy rainfall in these urban areas will lead to at least minor flooding. TUESDAY: Quickly building mid level ridge across the Central Gulf of Mexico will bring flow aloft around to the north-northwest, giving what's left of the frontal boundary enough momentum to push just south of the region by late day. Warming temperatures aloft, a drying atmosphere, and easterly flow quickly overrunning the boundary will curb the high rain chances that we've seen the past few days. Coverage for most areas will be scattered at best, with storm development generally limited to areas south of I-75. Quicker Atlantic seabreeze development should hold east coast temps in the mid 80s, though the interior and Gulf coast will still reach into the upper 80s and low 90s. WEDNESDAY THROUGH SATURDAY: A much quieter, though not dry, period is expected mid to late week with the low level western Atlantic ridge axis generally to our north, building mid-upper level ridge across the Gulf of Mexico. Generally northwest flow aloft on the east side of the ridge will continue to send a fairly dry airmass down the state. However, as we are in May, it is tough to have a completely dry forecast and enough moisture remains for seasonable rain chances with scattered afternoon showers and storms. With light steering flow, both seabreezes should have the opportunity to develop and move inland each afternoon, focusing activity across the interior. GFS remains more aggressive in developing a late week upper level trough, while the ECMWF doubles down on the ridge. However, there are only minor differences between the two in terms of sensible weather, so forecast continues with seasonable rain chances as we go into next weekend. MARINE...Light south southwest flow is expected today as a weak frontal boundary pushes into the area, washing out by Tuesday. High pressure will be in place to the north for the remainder of the week, bringing light to moderate southeasterly flow with the development of both the Gulf and Atlantic seabreezes each afternoon. A 1-3ft NE swell will work its way into the Atlantic waters late Wednesday through Friday, bringing seas up to 4-6ft at times, mainly offshore Palm Beach County. Numerous showers and storms are expected to develop across the interior and Lake Okeechobee again this afternoon, pushing off the east coast during the evening hours. As with the past few days, likely a few of these will produce frequent lightning and strong wind gusts as they move into the local waters. More scattered coverage is expected to remainder of the week, primarily across inland waterways and Lake Okeechobee. Hazardous winds and seas can be expected in and near any thunderstorms. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 89 72 85 73 / 70 20 20 10 Fort Lauderdale 88 75 85 75 / 60 20 20 20 Miami 91 75 87 75 / 70 10 30 20 Naples 85 73 88 71 / 20 10 20 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && UPDATE...23/SBK DISCUSSION...88/ALM MARINE...88/ALM AVIATION...23/SBK
Hazardous weather outlook, May 6, 10:41 AM EDT, 4 hours 29 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1041 AM EDT Mon May 6 2019 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 070245- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1041 AM EDT Mon May 6 2019 ...MARGINAL RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING... ...LOCALIZED FLOODING POSSIBLE EAST COAST URBAN AREAS... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: Thunderstorms are likely this afternoon and evening across much of South Florida. Some thunderstorms may be strong with gusty winds, frequent lightning, and small hail. Wind: There is a marginal risk of severe thunderstorms this afternoon, mainly over eastern sections of South Florida. Isolated severe thunderstorms could produce wind gusts up to 60 mph. Hail: The stronger thunderstorms that develop today could produce hail up to the size of nickels. Flooding: There is a reasonable threat of flooding including substantial ponding and drainage problems, especially in locations that have seen heavy rainfall over the past few days. Travel disruptions due to numerous lane closures and a few impassable roads are likely in vulnerable areas and possible on major arteries. Waterspouts: There is a slight chance of waterspouts across the Atlantic and Lake Okeechobee waters. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Scattered showers and thunderstorms are possible across South Florida each afternoon during the week. The primary hazards will be lightning, gusty winds, and locally heavy rainfall. The risk of rip currents across the east coast beaches will be increasing towards the end of the week and into the upcoming weekend. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail, funnel clouds, and flooding to the National Weather Service forecast office in Miami. For more information, visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, May 6, 2:14 PM EDT, 56 minutes before
Special Weather Statement National Weather Service Miami FL 214 PM EDT Mon May 6 2019 FLZ072>074-061900- Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami- Dade County FL- 214 PM EDT Mon May 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE COUNTY UNTIL 300 PM EDT... * At 213 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Miramar to near Miccosukee Resort. Movement was east at 20 mph. * Winds in excess of 45 mph possible with these storms. * Locations impacted include... Hialeah, Miramar, Miami Gardens, Doral, Miami Lakes, Hialeah Gardens, Opa-Locka, Miami Springs, Sweetwater, Medley, Fountainbleau, Palm Springs North, Country Club, Pennsuco, Miramar Parkway And University Drive, Intersection Krome And U.S. 27, Miccosukee Resort, Tamiami, University Park and Olympia Heights. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2599 8021 2573 8035 2576 8059 2595 8044 TIME...MOT...LOC 1813Z 266DEG 16KT 2596 8037 2581 8051 Cohen
Special weather statement, May 6, 2:24 PM EDT, 46 minutes before
Special Weather Statement National Weather Service Miami FL 224 PM EDT Mon May 6 2019 FLZ067-068-071-072-168-172-061900- Inland Broward County FL-Coastal Broward County FL- Coastal Palm Beach County FL-Metro Broward County FL- Inland Palm Beach County FL-Metro Palm Beach County FL- 224 PM EDT Mon May 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY UNTIL 300 PM EDT... * At 224 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Mission Bay, or 8 miles north of Coral Springs, moving east at 20 mph. * Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible with this storm. * Locations impacted include... Boca Raton, Deerfield Beach, Delray Beach, Coconut Creek, Parkland, Mission Bay, Boca Pointe, Boca Del Mar, Hamptons At Boca Raton, Kings Point, Whisper Walk, Loxahatchee NWR, Fau South Campus, Hillsboro Ranches, Hillsboro Pines, Boca West, South County Regional Park, Sandalfoot Cove, Morikami Park and Boca Raton Equestrian. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2633 8031 2644 8029 2646 8009 2631 8012 TIME...MOT...LOC 1824Z 266DEG 16KT 2640 8024 Cohen
Special weather statement, May 6, 2:35 PM EDT, 35 minutes before
Special Weather Statement National Weather Service Miami FL 235 PM EDT Mon May 6 2019 FLZ071-072-172-061915- Inland Broward County FL-Coastal Broward County FL- Metro Broward County FL- 235 PM EDT Mon May 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD COUNTY UNTIL 315 PM EDT... * At 235 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from Godfrey Road to near Intersection I-75 And U.S. 27. Movement was east at 45 mph. * Wind gusts up to 50 mph and funnel clouds possible with these storms. * Locations impacted include... Fort Lauderdale, Coral Springs, Pompano Beach, Sunrise, Deerfield Beach, Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea, Lauderhill, Coconut Creek, Oakland Park, North Lauderdale, Lauderdale Lakes, Parkland, Wilton Manors, Hillsboro Beach, Sea Ranch Lakes, Lazy Lake and Broadview-Pompano Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2613 8005 2619 8049 2633 8038 2631 8004 TIME...MOT...LOC 1835Z 260DEG 38KT 2630 8021 2621 8039 Cohen
Special weather statement, May 6, 2:41 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Miami FL
241 PM EDT Mon May 6 2019
FLZ067-068-168-061930-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
241 PM EDT Mon May 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 330 PM EDT...
* At 240 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Palm Beach Gardens to Atlantis, and elsewhere across portions of
eastern Palm Beach County. Movement was northeast at 35 mph.
* Wind gusts up to 50 mph and funnel clouds possible with these
storms.
* Locations impacted include...
West Palm Beach, Boynton Beach, Wellington, Jupiter, Palm Beach
Gardens, Lake Worth, Riviera Beach, Palm Beach, Tequesta, Juno
Beach, Ocean Ridge, Greenacres, Royal Palm Beach, Palm Springs,
North Palm Beach, Lantana, Lake Park, Atlantis, Haverhill and Cloud
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2652 8003 2652 8015 2670 8028 2686 8027
2697 8012 2697 8003
TIME...MOT...LOC 1840Z 231DEG 31KT 2686 8015 2659 8012
CohenSpecial weather statement, May 6, 2:49 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Miami FL
249 PM EDT Mon May 6 2019
FLZ073-074-173-061930-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
249 PM EDT Mon May 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
330 PM EDT...
* At 249 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Hialeah
to The Hammocks. Movement was east at 25 mph.
* Wind gusts of 50 to 55 mph possible with these storms.
* Locations impacted include...
Miami, Hialeah, Hollywood, Miramar, Miami Beach, Coral Gables, Key
Biscayne, South Miami, Surfside, Hallandale, Miami Gardens,
Virginia Key, Kendall, North Miami, Doral, North Miami Beach,
Aventura, Miami Lakes, Hialeah Gardens and Sunny Isles Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2601 8005 2582 8004 2564 8008 2560 8013
2554 8010 2561 8055 2575 8055 2596 8032
2596 8030 2597 8029 2597 8012 2601 8012
TIME...MOT...LOC 1849Z 272DEG 23KT 2585 8029 2568 8046
CohenSpecial weather statement, May 6, 3:07 PM EDT, 3 minutes before
Special Weather Statement National Weather Service Miami FL 307 PM EDT Mon May 6 2019 FLZ073-074-173-174-062000- Metropolitan Miami Dade FL-Far South Miami-Dade County FL- Inland Miami-Dade County FL-Coastal Miami Dade County FL- 307 PM EDT Mon May 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL 400 PM EDT... * At 307 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from South Miami to Homestead General Airport. Movement was southeast at 20 mph. * Winds in excess of 45 mph and funnel clouds possible with these storms. * Locations impacted include... Homestead, Homestead Miami Speedway, Black Point, Homestead General Airport, The Redland, Florida City, Homestead Base, Naranja, Princeton, Leisure City, Goulds, Homestead Bayfront Park, Richmond West, Cutler Bay, Inlikita and South Miami Heights. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2536 8039 2551 8063 2562 8056 2554 8010 TIME...MOT...LOC 1907Z 301DEG 16KT 2570 8031 2553 8056 Cohen
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:00 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| May 5, 8:40 PM EDT | Special Weather Statement | MFL | Miami-Dade | 65 min |
| May 5, 8:46 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| May 6, 12:55 PM EDT | Special Weather Statement | MFL | Broward | 35 min |
| May 6, 1:10 PM EDT | Special Weather Statement | MFL | Broward | 20 min |
| May 6, 1:28 PM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| May 6, 1:34 PM EDT | Special Weather Statement | MFL | Broward | 26 min |
| May 6, 1:42 PM EDT | Special Weather Statement | MFL | Broward | 33 min |
| May 6, 1:53 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| May 6, 1:59 PM EDT | Special Weather Statement | MFL | Broward | 31 min |
| May 6, 2:14 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| May 6, 2:24 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| May 6, 2:32 PM EDT | Special Marine Warning | MFL | 88 min | |
| May 6, 2:35 PM EDT | Special Weather Statement | MFL | Broward | 40 min |
| May 6, 2:37 PM EDT | Special Marine Warning | MFL | 113 min | |
| May 6, 2:41 PM EDT | Special Weather Statement | MFL | Palm Beach | 49 min |
| May 6, 2:42 PM EDT | Special Marine Warning | MFL | 93 min | |
| May 6, 2:49 PM EDT | Special Weather Statement | MFL | Miami-Dade | 41 min |
| May 6, 3:07 PM EDT | Special Weather Statement | MFL | Miami-Dade | 53 min |
| May 6, 3:15 PM EDT | Special Marine Warning | MFL | 90 min | |
| May 6, 3:24 PM EDT | Special Marine Warning | MFL | 74 min | |
| May 6, 3:41 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| May 6, 3:57 PM EDT | Special Weather Statement | MFL | Martin | 48 min |
| May 6, 5:36 PM EDT | Special Weather Statement | MFL | Palm Beach | 39 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.